# SDR SCNA00364

- Difficulty date: August 22, 2000
- Submitted: August 31, 2000
- Operation: Air carrier
- Aircraft: N288SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 20765
- Aircraft time: 73,893 hours, 27,056 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 616053053
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE INSPECTION THE RIGHT FORWARD EMERGENCY EXIT DOOR SELF LUMINOUS EMERGENCY SIGN WAS FOUND INOP.  REMOVED AND REPLACED SIGN IAW B727 MM 335031.
